Ask an expert
Question

02 Nov 2006

Cramps
hi doc

i get the Nur isterate birth control injection. Im very good and get it on time everytime. my problem is that at the begining of this year i started getting horrible cramps just before the injection was due. I went to the gynea about a month ago and he found a cyst on my left ovary which he said was causing the pain. Fine he removed it via laparoscopy. Now i have these cramps again.

It feels like my insides are tearing apart. It woke me up at 3 AM this morning and i actually went and lay in a hot bath hoping that would help as nothing else did...

I cant stand it anymore, what could it be?!!
Answer 371 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Buffs
Difficult to say - it may be the same cause it may not - rather let them have a look with a sonar?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote